MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH PERCUTANEOUS ARM 255MM; FORCEPS

OBERDORF SYNTHES PRODUKTIONS GMBH PERCUTANEOUS ARM 255MM; FORCEPS
Catalog Number 398.754
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Complainant part is not expected to be returned for manufacturer review/investigation.Part: 398.754, lot: 13-3850, manufacturing site: (b)(4), supplier: (b)(4), release to warehouse date: february 25, 2014.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, that the clamps were difficult to assemble and disassemble.There was no reported patient involvement.This report involves one (1) percutaneous arm 255mm.This is report 4 of 4 for (b)(4).

Brand Name
PERCUTANEOUS ARM 255MM
Common Device Name
FORCEPS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10173894
Report Number8030965-2020-04321
Device Sequence Number19449002
Product Code HTD
UDI-Device Identifier07611819283015
UDI-Public(01)07611819283015
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number398.754
Device Lot Number13-3850
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1